# SDR QXEA0001751

- Difficulty date: June 20, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 40,321 hours, 51,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 3965
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING COMES ON WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.  LIGHTS GO OFF IF LIGHT SWITCH IS TURNED OFF.  REMOVED AND REPLACED BATTERY PACKS NR 1-3.  SERIAL NUMBER (814 AND 22474).  REPAIRED BROKEN WIRE LV934-325 BLUE DISCONNECT.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
